Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Bismarck, ND

June 20, 2015Foster County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2015, 5:01 PM CDT for Foster County, North Dakota. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2015, 5:01 PM CDT (22:01 UTC)
Expired
Jun 20, 2015, 5:45 PM CDT
In force
44 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Foster County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 101 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:01 PM CDTHAIL 11 S Grace City, NDQUARTER SIZE HAIL LASTED FOR 4 MINUTES. STRONG WINDS KNOCKED OUT POWER AND 0.27 INCHES OF RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WUUS53 KBIS 202201
SVRBIS
NDC031-202245-
/O.NEW.KBIS.SV.W.0046.150620T2201Z-150620T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
501 PM CDT SAT JUN 20 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FOSTER COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 545 PM CDT

* AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRACE
  CITY...OR 15 MILES NORTHEAST OF CARRINGTON...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GLENFIELD...GRACE CITY...MCHENRY AND JUANITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4732 9853 4733 9862 4753 9899 4759 9891
      4758 9850 4733 9850
TIME...MOT...LOC 2200Z 309DEG 31KT 4755 9882 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
4 follow-up statements
133 
WWUS53 KBIS 202212
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
512 PM CDT SAT JUN 20 2015

NDC031-202245-
/O.CON.KBIS.SV.W.0046.000000T0000Z-150620T2245Z/
FOSTER ND-
512 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN FOSTER COUNTY...

AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF GLENFIELD...OR 20 MILES EAST OF CARRINGTON...MOVING SOUTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENFIELD...MCHENRY AND JUANITA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4732 9853 4733 9862 4747 9886 4759 9876
      4758 9850 4733 9850
TIME...MOT...LOC 2212Z 303DEG 32KT 4749 9868 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
377 
WWUS53 KBIS 202223
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
523 PM CDT SAT JUN 20 2015

NDC031-202245-
/O.CON.KBIS.SV.W.0046.000000T0000Z-150620T2245Z/
FOSTER ND-
523 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN FOSTER COUNTY...

AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLENFIELD...OR
25 MILES EAST OF CARRINGTON...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL AND 
STRONG WINDS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENFIELD AND MCHENRY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4741 9872 4759 9863 4758 9850 4735 9850
TIME...MOT...LOC 2222Z 309DEG 31KT 4743 9857 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
502 
WWUS53 KBIS 202233
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
533 PM CDT SAT JUN 20 2015

NDC031-202245-
/O.CON.KBIS.SV.W.0046.000000T0000Z-150620T2245Z/
FOSTER ND-
533 PM CDT SAT JUN 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EAST CENTRAL FOSTER COUNTY...

AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF GLENFIELD...OR 30 MILES EAST OF CARRINGTON...MOVING SOUTHEAST AT
35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZED HAIL AND 
STRONG WINDS.  

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4738 9859 4749 9855 4748 9850 4735 9850
TIME...MOT...LOC 2232Z 305DEG 31KT 4739 9847 

HAIL...1.00IN
WIND...60MPH
 
$$

ACOOP
246 
WWUS53 KBIS 202243
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
543 PM CDT SAT JUN 20 2015

NDC031-202252-
/O.EXP.KBIS.SV.W.0046.000000T0000Z-150620T2245Z/
FOSTER ND-
543 PM CDT SAT JUN 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FOSTER COUNTY
WILL EXPIRE AT 545 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4738 9859 4749 9855 4748 9850 4735 9850
TIME...MOT...LOC 2241Z 309DEG 31KT 4739 9847 

$$

ACOOP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:06 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 20, 3:06 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
306 PM CDT SAT JUN 20 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 241 PM CDT SAT JUN 20 2015

THE MAIN FORECAST FOCUS REMAINS THE POTENTIAL FOR SEVERE
THUNDERSTORMS.

THE LATEST HIRES GUIDANCE SUITE IS GENERALLY UNDERPLAYING THE
ONGOING CONVECTION ACROSS NORTH CENTRAL NORTH DAKOTA. MIXED LAYER
CAPE AROUND 1500 J/KG IS COINCIDENT WITH AROUND 35 KNOTS OF 0-6 KM
SHEAR AS OF 19 UTC...BUT SHEAR SHOULD CONTINUE TO INCREASE AS
ANOTHER MID LEVEL SHORTWAVE OVER MONTANA MOVES INTO NORTH DAKOTA.
FOR NOW...WE WILL MONITOR CONVECTIVE TRENDS AND EXPECT ONLY STRONG
STORMS.

FOR SUNDAY...THE STORM PREDICTION CENTER HAS HIGHLIGHTED A SLIGHT
RISK FOR SEVERE THUNDERSTORMS GENERALLY ACROSS THE WESTERN HALF OF
THE STATE. THE 12 UTC HIRES WINDOW ARW IS PARTICULARLY BOISTEROUS
WITH CONVECTION FIRING AROUND 21 UTC ON THE MISSOURI SLOPE AND
THEN MOVING EAST THROUGH MIDNIGHT. THIS IS SUPPORTED BY THE 12 UTC
GFS...WHILE THE 12 UTC ECMWF HAS SIMILAR TIMING WITH CONVECTION
FURTHER SOUTH. FORECASTS ARE GENERALLY A BLEND OF THOSE THREE
MODELS WITH THE EXPECTATION THAT SOME STORMS WILL BECOME SEVERE BY
EARLY SUNDAY EVENING.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 241 PM CDT SAT JUN 20 2015

QUASI-ZONAL MID LEVEL FLOW WITH SEVERAL SHORTWAVE TROUGHS
MIGRATING THROUGH WESTERN AND CENTRAL NORTH DAKOTA WILL CONTINUE
THROUGH THURSDAY. A POTENTIAL WEATHER PATTERN CHANGE NEXT WEEKEND.

UNTIL NEXT WEEKEND...ANOTHER ROUND OF SHOWERS/THUNDERSTORMS SUNDAY
NIGHT WITH LATEST SPC THUNDERSTORM RISK OF SLIGHT RISK OVER MOST OF
WESTERN AND CENTRAL NORTH DAKOTA THROUGH 12Z MONDAY. APPEARS THERE
COULD BE TWO ROUNDS OF CONVECTION. THE FIRST TAKING AIM OVER THE
NORTH THROUGH SUNDAY EVENING WITH A SURFACE LOW AND UPPER LEVEL JET
STREAK SCOOTING THROUGH NORTHERN NORTH DAKOTA AND SOUTHERN CANADA.
THE SECOND AREA IS IN THE SOUTH...WHERE A SURFACE LOW DEVELOPING
OVER SOUTH DAKOTA WILL ALSO HAVE UPPER SUPPORT VIA A 90KT JET
STREAK. AN 850MB 30KT SOUTHERLY WIND FIELD WILL TRANSPORT LOW LEVEL
MOISTURE NORTH AHEAD OF THIS SYSTEM SUNDAY EVENING/NIGHT. MODELS
DEPICT AN MCS TYPE COMPLEX DEVELOPING SUNDAY EVENING THROUGH SUNDAY
NIGHT AS IT TRANSLATES EAST ACROSS SOUTHERN NORTH DAKOTA. HEAVY
RAINFALL POSSIBLE ALONG WITH LARGE HAIL AND DAMAGING WINDS. SOME
LINGERING SHOWERS/THUNDERSTORMS POSSIBLE MONDAY MORNING IN THE SOUTH
OTHERWISE MOST AREAS WILL SEE DRYING CONDITIONS. THE NEXT SYSTEM IS
EXPECTED TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...AND ANOTHER
SHORTWAVE TROUGH THURSDAY NIGHT THROUGH FRIDAY NIGHT. OF COURSE
TIMING ISSUES THIS FAR OUT WILL LIKELY RESULT IN SOME ADJUSTMENTS.

AS MENTIONED ABOVE...BY NEXT WEEKEND INTO THE EARLY PORTIONS OF THE
FOLLOWING WEEK...AN AMPLIFYING RIDGE PER ECMWF AND GFS ACROSS THE
WEST WITH A COMPENSATING DOWNSTREAM TROUGH INTO THE GREAT LAKES AND
OHIO VALLEY MAY DEVELOP. THE NET RESULT FOR WESTERN AND CENTRAL
NORTH DAKOTA WOULD BE NORTHWEST FLOW ALOFT. SHORTWAVES ALWAYS A
CONCERN IN THIS FLOW...BUT AREAL COVERAGE OF PRECIPITATION AND
DURATION OF EVENTS WILL LIKELY BE MUCH LESS THAN OUR PATTERN WE ARE
CURRENTLY EXPERIENCING.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 241 PM CDT SAT JUN 20 2015

SCATTERED THUNDERSTORMS ARE FORECAST...BUT LOCATION IS TOO LOW
CONFIDENCE TO ADD TO TAFS. THE BEST CHANCE FOR ANOTHER ROUND OF
IFR FOG IS AT KMOT AFTER 07 UTC TONIGHT.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SCHECK
LONG TERM...KS
AVIATION...SCHECK
Hazardous weather outlook, Jun 20, 3:15 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM CDT SAT JUN 20 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-212015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
315 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST. SOME STORMS MAY BE STRONG
WITH HEAVY RAIN...WINDS TO 50 MPH...AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER WIDESPREAD ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED
SUNDAY EVENING THROUGH SUNDAY NIGHT. SCATTERED SEVERE THUNDERSTORMS
POSSIBLE.

THERE WILL BE DAILY CHANCES FOR THUNDERSTORMS TUESDAY EVENING THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

SCHECK/KS

In the hours before

Special weather statement, Jun 20, 2:39 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
239 PM CDT SAT JUN 20 2015

NDZ012-013-202015-
MCHENRY-PIERCE-
239 PM CDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCHENRY AND WEST
CENTRAL PIERCE COUNTIES...

AT 238 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES EAST OF
KARLSRUHE...OR 22 MILES SOUTHWEST OF RUGBY...MOVING SOUTHEAST AT 25
MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...ORRIN AND GEORGE LAKE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4811 10050 4825 10032 4813 9999 4792 10028
TIME...MOT...LOC 1938Z 301DEG 23KT 4814 10035

ACOOP
Special weather statement, Jun 20, 3:13 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
313 PM CDT SAT JUN 20 2015

NDZ013-202045-
PIERCE ND-
313 PM CDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PIERCE COUNTY...

AT 312 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF BALTA...OR 19 MILES NORTH OF HARVEY...MOVING EAST
AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN PIERCE
COUNTY...AFFECTING TRAVELERS ALONG HIGHWAY 3 BETWEEN BALTA AND SELZ.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4812 9984 4802 9985 4801 9981 4790 9981
      4800 10013 4814 10010 4814 9985
TIME...MOT...LOC 2012Z 287DEG 29KT 4806 9996

SCHILD
Local storm report, Jun 20, 3:29 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
329 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             8 NNW SELZ              47.96N  99.96W
06/20/2015  E1.25 INCH       PIERCE             ND   TRAINED SPOTTER

            STILL HAILING AS OF 325 PM CDT WITH HEAVY RAIN

&&

AC
Special weather statement, Jun 20, 3:51 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
351 PM CDT SAT JUN 20 2015

NDZ023-202115-
WELLS-
351 PM CDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WELLS COUNTY...

AT 350 PM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHWEST OF
MADDOCK...OR 14 MILES EAST OF HARVEY...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...HEIMDAL...BREMEN AND HAMBERG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4752 9931 4778 9980 4785 9973 4785 9942
      4781 9930 4767 9929 4767 9926 4757 9926
TIME...MOT...LOC 2050Z 302DEG 30KT 4782 9963

ACOOP
Special weather statement, Jun 20, 3:56 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
356 PM CDT SAT JUN 20 2015

NDZ013-202130-
PIERCE-
356 PM CDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN PIERCE COUNTY...

AT 356 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF
RUGBY...MOVING SOUTHEAST AT 35 MPH.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUGBY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4842 9949 4837 9950 4837 9984 4830 9985
      4840 10005 4855 9991
TIME...MOT...LOC 2056Z 302DEG 30KT 4844 9988

ACOOP
Special weather statement, Jun 20, 4:50 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT SAT JUN 20 2015

NDZ025-202215-
FOSTER-
450 PM CDT SAT JUN 20 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FOSTER COUNTY...

AT 448 PM CDT...A STRONG THUNDERSTORM WAS 6 MILES NORTHWEST OF GRACE
CITY...OR 14 MILES NORTHEAST OF CARRINGTON...MOVING SOUTHEAST AT 35
MPH.

WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLENFIELD...GRACE CITY...MCHENRY AND JUANITA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4733 9853 4756 9906 4759 9904 4758 9850
      4738 9849
TIME...MOT...LOC 2148Z 295DEG 30KT 4761 9891

SIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:09 PM CDTSevere Thunderstorm WarningBISAdams, Bowman29 min
Jun 19, 7:38 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark67 min
Jun 19, 8:21 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver54 min
Jun 19, 8:29 PM CDTSpecial Weather StatementBISBowman46 min
Jun 19, 8:36 PM CDTAreal Flood AdvisoryBISMorton, Oliver3 hr
Jun 19, 8:43 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Morton62 min
Jun 19, 9:15 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, Morton, Sioux30 min
Jun 19, 9:45 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Stutsman60 min
Jun 19, 10:45 PM CDTSpecial Weather StatementBISKidder, Stutsman30 min
Jun 19, 11:16 PM CDTSpecial Weather StatementBISGrant44 min
Jun 20, 4:30 AM CDTDense Fog AdvisoryBISBottineau, Burke, Burleigh, Divide, McHenry, Mercer and 8 more5 hr
Jun 20, 2:00 PM CDTSpecial Weather StatementBISBottineau30 min
Jun 20, 2:39 PM CDTSpecial Weather StatementBISPierce36 min
Jun 20, 3:13 PM CDTSpecial Weather StatementBISPierce32 min
Jun 20, 3:24 PM CDTSevere Thunderstorm WarningBISPierce20 min
Jun 20, 3:51 PM CDTSpecial Weather StatementBISWells24 min
Jun 20, 3:56 PM CDTSpecial Weather StatementBISPierce34 min
Jun 20, 4:50 PM CDTSpecial Weather StatementBISFoster25 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.